# SDR 4AER201505120008

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Part serial: 24688
- Condition: Corroded
- Location: Fs 360
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUND LEVEL 3 CORROSION ON SEAT TRACK UNDER RT FORWARD GALLEY AT FS 360 RBL 45.50.
